The (φ,$k$) rectifiable subsets of a homogeneous space

John E. Brothers Indiana University, Bloomington, Ind., USA

TBD mathscidoc:1701.331363

Acta Mathematica, 122, (1), 197-229, 1968.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 150 downloads ] [ 0 comments ]
@inproceedings{john1968the,
  title={The (φ,$k$) rectifiable subsets of a homogeneous space},
  author={John E. Brothers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216855671072},
  booktitle={Acta Mathematica},
  volume={122},
  number={1},
  pages={197-229},
  year={1968},
}
John E. Brothers. The (φ,$k$) rectifiable subsets of a homogeneous space. 1968. Vol. 122. In Acta Mathematica. pp.197-229. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216855671072.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved